# SDR ASAA2018012023222

- Difficulty date: January 20, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 34,893 hours, 10,366 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11439
- Condition: Stuck
- Location: Ac Bay
- Part time: 34,905 hours, 10,369 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK AMBER CAUTION LIGHT ILLUMINATED ON CLIMBOUT THE LIGHT EXTINGUISHED PUSHING THE MASTER CAUTION LIGHT RESET. GROUNDED - YES. CHECKED & RELEASED PER MEL 21-33D. TCV (V141) STUCK CLOSED. REPLACED TEMP CONT VALVE (V141) PER AMM 21-61-21/401. OPS GOOD. BITE TEST PASS. CLEARS MEL 21-33D.
